Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A generalized inversive algorithm


Author: D. H. Lehmer
Journal: Bull. Amer. Math. Soc. 42 (1936), 693-695
DOI: https://doi.org/10.1090/S0002-9904-1936-06398-6
Cited work: Bull. Amer. Math. Soc., Volume 38, Number 10 (1932), 693--694
MathSciNet review: 1563405
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1936-06398-6

American Mathematical Society